# SDR CA990203017

- Difficulty date: February 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Pwa JT9D7R4D
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Oil Sump
- Part number: 500327702
- Condition: Cracked
- Location: Nr 1 & 2 Bearing
- Part time: 47,357 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE ENGINE WAS INDUCTED IN THE SHOP FOR HIGH OIL CONSUMPTION.  DURING DISASSEMBLY, THE NR 1 AND NR 2 BEARING SUMP WAS FOUND CRACKED IN TWO PIECES.  NUMEROUS CRACKS ABOVE AND BEYOND ANY ACCEPTABLE LIMITS WERE ALSO IDENTIFIED DURING DISASSEMBLY OF THE LP COMPRESSOR ON STAGE 1, STAGE 1.5, STAGE 2, AND STAGE 3 STATORS.  THE PARTS WERE REMOVED FROM SERVICE.  PART TC:  14,715.
